Compacité des solutions du problème de Yamabe

Translated title of the contribution: Compactness of solutions to the Yamabe problem

Yan Yan Li, Lei Zhang

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


We establish compactness of solutions to the Yamabe problem on any smooth compact connected Riemannian manifold (not conformally diffeomorphic to standard spheres) of dimension n≤7 as well as on any manifold of dimension n≥8 under some additional hypothesis.

Translated title of the contributionCompactness of solutions to the Yamabe problem
Original languageFrench
Pages (from-to)693-695
Number of pages3
JournalComptes Rendus Mathematique
Issue number9
StatePublished - May 1 2004

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Compactness of solutions to the Yamabe problem'. Together they form a unique fingerprint.

Cite this